Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 88, NWS Louisville, KY

May 31, 20189 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 31, 2018, 4:08 PM EDT for 9 counties in Kentucky. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 4:08 PM EDT (20:08 UTC)
Expired
May 31, 2018, 4:45 PM EDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bourbon County, KY, Clark County, KY, Fayette County, KY, Garrard County, KY, Harrison County, KY, Jessamine County, KY, Madison County, KY, Nicholas County, KY, Scott County, KY

The radar

The Jackson,KY radar (KJKL), 94 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 4:12 PM EDTTSTM WND DMG2 Ssw Ruckerville, KYTREE REPORTED DOWN ON WHITE CONKWRIGHT RD.
May 31, 4:15 PM EDTTSTM WND GST 573 Ese Millersburg, KYMEASURED GUST AT KY MESONET SITE.
May 31, 4:20 PM EDTTSTM WND DMG5 N Carlisle, KYMULTIPLE TREES DOWN.
May 31, 4:20 PM EDTTSTM WND GST 542 Ese Millersburg, KYMESONET STATION CLSL, 2 ESE MILLERSBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 11:31 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

273 
WUUS53 KLMK 312008
SVRLMK
KYC017-049-067-079-097-113-151-181-209-312045-
/O.NEW.KLMK.SV.W.0088.180531T2008Z-180531T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
408 PM EDT THU MAY 31 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  East central Scott County in central Kentucky...
  Northwestern Garrard County in central Kentucky...
  Clark County in central Kentucky...
  Southeastern Jessamine County in central Kentucky...
  Bourbon County in central Kentucky...
  Nicholas County in central Kentucky...
  Madison County in central Kentucky...
  Eastern Fayette County in central Kentucky...
  Harrison County in central Kentucky...

* Until 445 PM EDT

* At 408 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles south of Falmouth to near Winchester to 7
  miles northeast of Lancaster, moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Lexington, Richmond, Nicholasville, Winchester, Paris, Cynthiana,
  Carlisle, Cadentown, Bryan Station and Harris Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3812 8408 3793 8397 3787 8403 3783 8400
      3785 8408 3782 8412 3781 8408 3778 8411
      3767 8409 3764 8413 3771 8469 3799 8443
      3854 8447 3857 8441 3858 8420 3856 8422
      3854 8416 3849 8417 3844 8397 3832 8383
TIME...MOT...LOC 2008Z 280DEG 43KT 3856 8432 3791 8415 3772 8452 

HAIL...<.75IN
WIND...60MPH
 
$$

EBW
1 follow-up statement
589 
WWUS53 KLMK 312031
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
431 PM EDT THU MAY 31 2018

KYC067-079-113-209-312041-
/O.CAN.KLMK.SV.W.0088.000000T0000Z-180531T2045Z/
Scott KY-Garrard KY-Jessamine KY-Fayette KY-
431 PM EDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SCOTT...
NORTHWESTERN GARRARD...SOUTHEASTERN JESSAMINE AND EASTERN FAYETTE
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 600 PM EDT for
central Kentucky.

LAT...LON 3812 8408 3793 8397 3787 8403 3783 8400
      3785 8408 3782 8412 3781 8408 3764 8413
      3767 8433 3802 8428 3807 8429 3819 8436
      3822 8442 3829 8444 3854 8447 3857 8441
      3858 8420 3849 8417 3844 8397 3832 8383
TIME...MOT...LOC 2031Z 280DEG 43KT 3851 8399 3786 8382 3767 8419 

$$

KYC017-049-097-151-181-312045-
/O.CON.KLMK.SV.W.0088.000000T0000Z-180531T2045Z/
Clark KY-Bourbon KY-Nicholas KY-Madison KY-Harrison KY-
431 PM EDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CLARK...BOURBON...NICHOLAS...NORTHEASTERN MADISON AND HARRISON
COUNTIES...

At 431 PM EDT, severe thunderstorms were located along a line
extending from near Fairview to Cat Creek to 6 miles west of
Blackburn, moving east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Richmond, Winchester, Paris, Cynthiana, Carlisle, Harris Ferry,
Breckinridge, Millersburg, North Middletown and Berry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3812 8408 3793 8397 3787 8403 3783 8400
      3785 8408 3782 8412 3781 8408 3764 8413
      3767 8433 3802 8428 3807 8429 3819 8436
      3822 8442 3829 8444 3854 8447 3857 8441
      3858 8420 3849 8417 3844 8397 3832 8383
TIME...MOT...LOC 2031Z 280DEG 43KT 3851 8399 3786 8382 3767 8419 

HAIL...<.75IN
WIND...60MPH
 
$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:04 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 31, 3:04 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
304 PM EDT Thu May 31 2018

.Short Term...(This evening through Friday)
Issued at 300 PM EDT Wed May 31 2018

...Severe Weather Through This Evening Including Flash Flooding...

Several clusters and lines of strong to severe thunderstorms
occurring across much of southern Indiana and central Kentucky
today. The storms have had a history of producing damaging winds,
bringing down power lines and trees. Torrential rainfall has led to
flash flooding in some areas.

In the near term, the heart of the forecast concerns is over the
next several hours. Environment certainly remains supportive of
strong to severe storms in the next 2-3 hours as the long-lived line
of storms continues east of I-65. While some areas have been
convectively overturned, enough instability recover may lead to
damaging wind gusts and small hail.

Much more uncertainty resides in how the evening forecast will play
out. The HRRR has been very consistent in showing additional
convective initiation across southern IL, western KY in the 3-4
hours and then this propagate toward south-central and central
Kentucky late this afternoon through the evening. This seems
reasonable given that those areas have seen little thunderstorm
activity and have plenty of instability to work with. Additional,
shear is expected to be on the increase in the evening, so despite
some waning instability, better shear will maintain the severe
threat there.

Flash Flooding will also be a concern across most of the area. The
environment is certainly supportive of excessive rainfall given
PWATs are running 1.7 to near 2.0 inches and dewpoints remain in the
low 70s. The earlier storms produced flooding across the Bluegrass.
Flash Flood guidance is about 2.0 inches in 1 hour, but in areas
that picked up high amounts already, those values aren't necessarily
representative and are lower.

Hi-res models are consistent showing a swath of 2-4 inches locally
across central KY and perhaps up into southern IN. This is due to
the several rounds of storms. With this in mind, went with a Flash
Flood Watch through this evening.

Tonight - Friday

Storms will be on the decrease late tonight giving way to scattered
showers and isolated storms overnight but severe storms are not
expected. The current storms should push an effective boundary into
Tennessee. Most of Friday is expected to be less active but another
front drops through from the north in the afternoon/evening hours.
It could fire up a few thunderstorms but aren't expected to be
severe. Highs will be in the 80s.

&&

.Long Term...(Friday night through Thursday)
Issued at 305 PM EDT Thu May 31 2018

Drier and less humid conditions are expected on Saturday. Highs are
expected to top out in the 80s.  For Saturday night and into Sunday,
another quick moving upper level disturbance is forecast to cross
the region. This feature will bring another round of showers and
thunderstorms to the area. The best chances for rainfall would be
late Saturday night and through Sunday morning with a drier
conditions arriving Sunday evening. Lows Saturday night look to cool
into the low-mid 60s, with highs on Sunday staying in the lower 80s.

Next week looks to be less active. The model consensus was used to
show mostly dry conditions Monday through Friday in the northwest
flow aloft and high pressure at the surface. Temperatures will
gradually warm from near normal to well above normal through the
week.

&&

.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Thu May 31 2018

Several lines of strong to severe thunderstorms will work across
southern Indiana and north central Kentucky through this evening.
Currently, strongest line moving into HNB now will affect SDF and
LEX by mid afternoon. Damaging wind gusts primary threat but also
hail and flash flooding.

Additional storm development is possible toward 7-8 pm EDT but is
less certain depending on how afternoon storms evolve.

Overnight, storms are expected to end giving way to just showers.
Some potential for fog where heaviest rain falls as winds are likely
to be light, though convective debris clouds may preclude fog
development.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for INZ076-
     077-083-084-089>092.

KY...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for
     KYZ023>031-033>043-045>049-053>057-061>067-071-074-076>078-
     081-082.

&&

Short Term...ZT
Long Term...ZT
Aviation...ZT
Hazardous weather outlook, May 31, 3:46 AM EDT, 12 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
346 AM EDT Thu May 31 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-010800-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
346 AM EDT Thu May 31 2018 /246 AM CDT Thu May 31 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms will be possible this afternoon and
evening. The main threats with these storms will be damaging wind
gusts and heavy rainfall. Isolated large hail will be possible in the
strongest storms. An isolated, brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected again on Friday
afternoon and evening. At this time, severe weather is not
anticipated. Isolated to scattered thunderstorms will also be
possible late Saturday night and throughout the day on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

DM/MJ

In the hours before

Local storm report, May 31, 3:52 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TSTM WND DMG     2 SSE SAINT MATTHEWS    38.23N 85.63W
05/31/2018                   JEFFERSON          KY   BROADCAST MEDIA

            REPORTED AT HIKES POINT, LOUISVILE TREE DOWN
            ON GARAGE.

&&

KAC
Local storm report, May 31, 3:53 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     4 WSW MILLVILLE         38.12N 84.88W
05/31/2018  M52 MPH          FRANKLIN           KY   MESONET

            MEASURED AT KY MESONET SITE.

&&

MRC
Local storm report, May 31, 4:00 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND GST     6 W LEXINGTON           38.03N 84.61W
05/31/2018  M61 MPH          FAYETTE            KY   ASOS

            53 KNOT GUST AT BLUE GRASS AIRPORT.

&&

MRC
Local storm report, May 31, 4:03 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TSTM WND DMG     SALEM                   38.60N 86.10W
05/31/2018                   WASHINGTON         IN   NWS EMPLOYEE

            LOTS OF POWER LINES DOWN NEAR HWY 150 AND SR
            56.

&&

KAC
Local storm report, May 31, 4:05 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     2 WSW KELAT             38.50N 84.34W
05/31/2018  M58 MPH          HARRISON           KY   MESONET

            GUST AT KY MESONET SITE.

&&

MRC
Local storm report, May 31, 4:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     1 ENE NEW PEKIN         38.51N 86.00W
05/31/2018                   WASHINGTON         IN   NWS EMPLOYEE

            LARGE TREE UPROOTED , DOWN ON SCHOOL
            BUILDING.

&&

KAC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:21 PM EDTSpecial Weather StatementLMKHardin24 min
May 31, 8:08 AM EDTSpecial Weather StatementLMKMeade37 min
May 31, 9:50 AM EDTSpecial Weather StatementLMKOldham25 min
May 31, 10:14 AM EDTSpecial Weather StatementLMKOldham31 min
May 31, 11:09 AM EDTSpecial Weather StatementLMKMercer36 min
May 31, 11:44 AM EDTSpecial Weather StatementLMKBoyle, Fayette, Garrard, Jessamine, Lincoln31 min
May 31, 12:03 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Madison27 min
May 31, 12:21 PM EDTSpecial Weather StatementLMKClark24 min
May 31, 12:29 PM EDTSevere Thunderstorm WarningLMKClark31 min
May 31, 12:29 PM EDTSevere Thunderstorm WarningLMKMadison31 min
May 31, 12:32 PM EDTSpecial Weather StatementLMKSpencer28 min
May 31, 12:37 PM EDTSpecial Weather StatementLMKJessamine23 min
May 31, 12:51 PM EDTSpecial Weather StatementLMKGarrard24 min
May 31, 12:58 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison32 min
May 31, 1:08 PM EDTFlash Flood WarningLMKGarrard, Madison3 hr
May 31, 1:16 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio44 min
May 31, 1:22 PM EDTSpecial Weather StatementLMKMercer38 min
May 31, 1:49 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade26 min
May 31, 1:53 PM EDTAreal Flood AdvisoryLMKGarrard, Jessamine, Mercer, Woodford3 hr
May 31, 1:59 PM EDTSpecial Weather StatementLMKJessamine31 min
May 31, 2:00 PM EDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 41 more15 hr
May 31, 2:14 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson31 min
May 31, 2:17 PM EDTSevere Thunderstorm WarningLMKMeade13 min
May 31, 2:19 PM EDTSpecial Weather StatementLMKClark, Fayette, Garrard, Jessamine, Madison26 min
May 31, 2:21 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Madison24 min
May 31, 2:24 PM EDTSpecial Weather StatementLMKOldham21 min
May 31, 2:35 PM EDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Trimble25 min
May 31, 2:40 PM EDTSpecial Weather StatementLMKGreen35 min
May 31, 2:41 PM EDTSpecial Weather StatementLMKMarion34 min
May 31, 2:44 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer, Washington31 min
May 31, 2:52 PM EDTSevere Thunderstorm WarningLMKHenry, Shelby, Trimble23 min
May 31, 2:54 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Washington36 min
May 31, 2:55 PM EDTFlash Flood WarningLMKBoyle, Marion, Mercer, Washington3 hr
May 31, 2:59 PM EDTSpecial Weather StatementLMKAnderson, Woodford31 min
May 31, 3:03 PM EDTSpecial Weather StatementLMKHart, Larue42 min
May 31, 3:16 PM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Nelson, Washington, Woodford29 min
May 31, 3:18 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Mercer, Scott, Shelby and 1 more27 min
May 31, 3:22 PM EDTFlash Flood WarningLMKHardin, Larue, Nelson113 min
May 31, 3:27 PM EDTFlash Flood WarningLMKGarrard, Jessamine, Mercer, Woodford3 hr
May 31, 3:40 PM EDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Clark, Fayette, Franklin, Garrard and 8 more35 min
May 31, 3:43 PM EDTAreal Flood AdvisoryLMKAnderson3 hr
May 31, 3:54 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion36 min
May 31, 3:58 PM EDTSevere Thunderstorm WarningLMKGreen, Taylor32 min
May 31, 4:10 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart20 min
May 31, 4:26 PM EDTSevere Thunderstorm WarningLMKButler, Logan34 min
May 31, 4:37 PM EDTSevere Thunderstorm WarningLMKAdair23 min
May 31, 4:40 PM EDTSevere Thunderstorm WarningLMKBarren35 min
May 31, 4:45 PM EDTAreal Flood AdvisoryLMKAdair, Casey, Lincoln, Metcalfe, Russell2 hr
May 31, 4:56 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell34 min
May 31, 5:08 PM EDTFlash Flood WarningLMKAdair, Russell3 hr
May 31, 5:09 PM EDTSevere Thunderstorm WarningLMKAllen, Barren36 min
May 31, 5:18 PM EDTSevere Thunderstorm WarningLMKAdair, Allen, Clinton, Cumberland, Metcalfe, Monroe and 1 more42 min
May 31, 5:23 PM EDTAreal Flood AdvisoryLMKAllen, Barren, Monroe3 hr
May 31, 5:39 PM EDTFlash Flood WarningLMKClinton, Cumberland, Monroe, Russell3 hr
May 31, 5:52 PM EDTAreal Flood WarningLMKBoyle, Marion, Mercer, Washington3 hr
May 31, 6:30 PM EDTSpecial Weather StatementLMKLogan45 min
May 31, 6:42 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren33 min
May 31, 6:50 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Warren25 min
May 31, 6:57 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson33 min
May 31, 7:15 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe30 min
May 31, 7:29 PM EDTSpecial Weather StatementLMKMonroe31 min
May 31, 7:40 PM EDTSpecial Weather StatementLMKMonroe35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.